Related Experiment Video
Updated: Aug 1, 2025

Transradial Access Chemoembolization for Hepatocellular Carcinoma Patients
Published on: September 20, 2020
First Case of Atypical, Generalized Skin Rash after Transarterial Chemoembolization in a Patient with Hepatocellular
Yohan Lee1, Eunae Cho1, Chang Hwan Park1
1Division of Gastroenterology, Department of Internal Medicine, Chonnam National University Hospital and Medical School, Gwangju, Korea.
Abstract:
Transarterial chemoembolization (TACE) is a widely used hepatocellular carcinoma (HCC) treatment. Some cases of supraumbilical skin rash after TACE in patients with HCC have been reported. To the best of the authors' knowledge, there are no reports on atypical, generalized rashes caused by doxorubicin systemic absorption after TACE. This paper presents the case of a 64-year-old male with HCC who developed generalized macules and patches one day after a successful TACE procedure. A histology examination of a skin biopsy of a dark reddish patch on the knee revealed severe interface dermatitis. He was treated with a topical steroid, and all skin rashes improved within a week with no side effects. This report presents this rare case with a literature review on skin rash after TACE.
More Related Videos
09:49Dual-phase Cone-beam Computed Tomography to See, Reach, and Treat Hepatocellular Carcinoma during Drug-eluting Beads Transarterial Chemo-embolization
Published on: December 2, 2013
08:55Transarterial Administration of Oncolytic Viruses for Locoregional Therapy of Orthotopic HCC in Rats
Published on: April 15, 2016